MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-38-145-38U
Medical Device Problem Codes Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"subject presented a fusiform aortic aneurysm and was implanted with 1 relaypro bs device on (b)(6) 2025.Subject spend one day in the hospital and was discharged back to pre-op living location on (b)(6) 2025.At the end of the procedure, subject was found to have a small type 1a endoleak intraoperatively after deployment.Event was site reported as related to procedure and main body of device.Event was resolved without sequalae on (b)(6) 2025.Ct imaging from the early f/u visit on (b)(6) 2025, showed type 3 endoleak from overlapping region of tevar.This event has been site reported as related to procedure and main body of device and is ongoing." patient outcome: "pi monitoring event; and determine if intervention is needed.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"subject presented a fusiform aortic aneurysm and was implanted with 1 relay pro bs device on (b)(6) 2025.Subject spend one day in the hospital and was discharged back to pre-op living location on (b)(6) 2025.At the end of the procedure, subject was found to have a small type 1a endoleak intraoperatively after deployment.Event was site reported as related to procedure and main body of device.Event was resolved without sequalae on 13 mar 2025.Ct imaging from the early f/u visit on (b)(6) 2025, showed type 3 endoleak from overlapping region of tevar.This event has been site reported as related to procedure and main body of device and is ongoing." patient outcome: "pi monitoring event; and determine if intervention is needed.".

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21912300
Report Number2247858-2025-00111
Device Sequence Number15258945
Product Code MIH
UDI-Device Identifier00843576149809
UDI-Public00843576149809
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/06/2026
Device Catalogue Number28-M4-38-145-38U
Device Lot Number2402270299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale